# SDR DALA1302570662

- Difficulty date: January 27, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 70,008 hours, 32,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 1720 S-15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH AND DENTS ON FUSELAGE ON RT SIDE OF 4L DOOR.  PERFORMED TEMP REPAIR IAW ERA511035-14,  REV ORIG.  PERFORMED PERMANENT REPAIR IAW ERA 511054-14, REV ORIG.
